`a`
Journal of Modern Dynamics (JMD)
 

On the work of Rodriguez Hertz on rigidity in dynamics
Pages: 191 - 207, Volume 10, 2016

doi:10.3934/jmd.2016.10.191      Abstract        References        Full text (204.6K)           Related Articles

Ralf Spatzier - Department of Mathematics, 2074 East Hall, 530 Church Street, University of Michigan, Ann Arbor, MI 48109-1043, United States (email)

1 W. Ballmann, Nonpositively curved manifolds of higher rank, Ann. of Math. (2), 122 (1985), 597-609.       
2 W. Ballmann, Lectures on Spaces of Nonpositive Curvature, With an appendix by Misha Brin, DMV Seminar, 25, Birkhäuser Verlag, Basel, 1995.       
3 C. Bonatti, S. Crovisier, G. Vago and A. Wilkinson, Local density of diffeomorphisms with large centralizers, Ann. Sci. École Norm. Sup. (4), 41 (2008), no. 6, 925-954.       
4 C. Bonatti, S. Crovisier and A. Wilkinson, The $C^1$ generic diffeomorphism has trivial centralizer, Inst. Hautes Études Sci. Publ. Math., 109 (2009), 185-244.       
5 A. Brown, F. Rodriguez Hertz and Z. Wang, Global smooth and topological rigidity of hyperbolic lattice actions, arXiv:1512.06720, 2015.
6 K. Burns and A. Katok, Manifolds with nonpositive curvature, Ergodic Theory Dynam. Systems, 5 (1985), 307-317.       
7 K. Burns and R. Spatzier, Manifolds of nonpositive curvature and their buildings, Inst. Hautes Études Sci. Publ. Math., 65 (1987), 35-59.       
8 D. Damjanović and A. Katok, Local rigidity of partially hyperbolic actions I. KAM method and $\mathbbZ^k$ actions on the torus, Ann. of Math. (2), 172 (2010), 1805-1858.       
9 D. Damjanović and A. Katok, Local rigidity of partially hyperbolic actions. II: The geometric method and restrictions of Weyl chamber flows on $SL(n,\mathbbR)/\Gamma$, Int. Math. Res. Not. IMRN, 19 (2011), 4405-4430.       
10 P. Eberlein, Lattices in spaces of nonpositive curvature, Ann. of Math. (2), 111 (1980), 435-476.       
11 P. Eberlein, Isometry groups of simply connected manifolds of nonpositive curvature. II, Acta Math., 149 (1982), 41-69.       
12 M. Einsiedler and T. Fisher, Differentiable rigidity for hyperbolic toral actions, Israel J. Math., 157 (2007), 347-377.       
13 M. Einsiedler and A. Katok, Invariant measures on $G/\Gamma$ for split simple Lie groups $G$, Dedicated to the memory of Jürgen K. Moser, Comm. Pure Appl. Math., 56 (2003), 1184-1221.       
14 M. Einsiedler and A. Katok, Rigidity of measures-The high entropy case and non-commuting foliations, Israel J. Math., 148 (2005), 169-238.       
15 M. Einsiedler and E. Lindenstrauss, Diagonalizable flows on locally homogeneous spaces and number theory, in International Congress of Mathematicians. Vol. II, Eur. Math. Soc., Zürich, 2006, 1731-1759.       
16 M. Einsiedler and E. Lindenstrauss, On measures invariant under diagonalizable actions: The rank-one case and the general low-entropy method, J. Mod. Dyn., 2 (2008), 83-128.       
17 M. Einsiedler and E. Lindenstrauss, Diagonal actions on locally homogeneous spaces, in Homogeneous Flows, Moduli Spaces and Arithmetic, Clay Math. Proc., 10, Amer. Math. Soc., Providence, RI, 2010, 155-241.       
18 M. Einsiedler and E. Lindenstrauss, On measures invariant under tori on quotients of semisimple groups, Ann. of Math. (2), 181 (2015), 993-1031.       
19 D. Fisher, Local rigidity of group actions: Past, present, future, in Dynamics, Ergodic Theory, and Geometry, Math. Sci. Res. Inst. Publ., 54, Cambridge Univ. Press, Cambridge, 2007, 45-97.       
20 D. Fisher, B. Kalinin and R. Spatzier, Global rigidity of higher rank Anosov actions on tori and nilmanifolds, With an appendix by James F. Davis, J. Amer. Math. Soc., 26 (2013), 167-198.       
21 D. Fisher and G. Margulis, Local rigidity of affine actions of higher rank groups and lattices, Ann. of Math. (2), 170 (2009), 67-122.       
22 J. Franks, Anosov diffeomorphisms, in Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, 61-93.       
23 H. Furstenberg, Disjointness in ergodic theory, minimal sets, and a problem in Diophantine approximation, Math. Systems Theory, 1 (1967), 1-49.       
24 B. Farb and S. Weinberger, Isometries, rigidity and universal covers, Ann. of Math. (2), 168 (2008), 915-940.       
25 A. Gogolev, Diffeomorphisms Hölder conjugate to Anosov diffeomorphisms, Ergodic Theory Dynam. Systems, 30 (2010), 441-456.       
26 M. Gromov, Groups of polynomial growth and expanding maps, Inst. Hautes Études Sci. Publ. Math., 53 (1981), 53-73.       
27 A. Gorodnik and R. Spatzier, Mixing properties of commuting nilmanifold automorphisms, Acta Math., 215 (2015), 127-159.       
28 S. Hurder, Rigidity for Anosov actions of higher rank lattices, Ann. of Math. (2), 135 (1992), 361-410.       
29 S. Hurder, A survey of rigidity theory for Anosov actions, in Differential Topology, Foliations, and Group Actions (Rio de Janeiro, 1992), Contemp. Math., 161, Amer. Math. Soc., Providence, RI, 1994, 143-173.       
30 A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Inst. Hautes Études Sci. Publ. Math., 51 (1980), 137-173.       
31 A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, With a supplementary chapter by Katok and L. Mendoza, Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995.       
32 B. Kalinin, A. Katok and F. Rodriguez Hertz, Nonuniform measure rigidity, Ann. of Math. (2), 174 (2011), 361-400.       
33 A. Katok and J. Lewis, Local rigidity for certain groups of toral automorphisms, Israel J. Math., 75 (1991), 203-241.       
34 A. Katok and J. Lewis, Global rigidity results for lattice actions on tori and new examples of volume-preserving actions, Israel J. Math., 93 (1996), 253-280.       
35 A. Katok, J. Lewis and R. Zimmer, Cocycle superrigidity and rigidity for lattice actions on tori, Topology, 35 (1996), 27-38.       
36 N. Kopell, Commuting diffeomorphisms, in Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, 165-184.       
37 A. Katok and F. Rodriguez Hertz, Rigidity of real-analytic actions of $\text{\rm SL}(n,\mathbbZ)$ on $\mathbbT^n$: A case of realization of Zimmer program, Discrete Contin. Dyn. Syst., 27 (2010), 609-615.       
38 A. Katok and F. Rodriguez Hertz, Measure and cocycle rigidity for certain non-uniformly hyperbolic actions of higher-rank abelian groups, J. Mod. Dyn., 4 (2010), 487-515.       
39 A. Katok and F. Rodriguez Hertz, Arithmeticity and topology of smooth actions of higher rank abelian groups, J. Mod. Dyn., 10 (2016), 135-172.
40 A. Katok and R. J. Spatzier, Invariant measures for higher-rank hyperbolic abelian actions, Ergodic Theory Dynam. Systems, 16 (1996), 751-778.       
41 A. Katok and R. J. Spatzier, Differential rigidity of Anosov actions of higher rank abelian groups and algebraic lattice actions, Tr. Mat. Inst. Steklova, 216 (1997), 292-319.       
42 B. Kalinin and V. Sadovskaya, Global rigidity for totally nonsymplectic Anosov $\mathbbZ^k$ actions, Geom. Topol., 10 (2006), 929-954 (electronic).       
43 B. Kalinin and V. Sadovskaya, On the classification of resonance-free Anosov $\mathbbZ^k$ actions, Michigan Math. J., 55 (2007), 651-670.       
44 B. Kalinin and R. Spatzier, On the classification of Cartan actions, Geom. Funct. Anal., 17 (2007), 468-490.       
45 J. W. Lewis, Infinitesimal rigidity for the action of $\text{\rm SL}(n,\mathbbZ)$ on $\mathbbT^n$, Trans. Amer. Math. Soc., 324 (1991), 421-445.       
46 D. A. Lind, Dynamical properties of quasihyperbolic toral automorphisms, Ergodic Theory Dynamical Systems, 2 (1982), 49-68.       
47 R. Lyons, On measures simultaneously $2$- and $3$-invariant, Israel J. Math., 61 (1988), 219-224.       
48 A. Manning, There are no new Anosov diffeomorphisms on tori, Amer. J. Math., 96 (1974), 422-429.       
49 R. Mañé, Quasi-Anosov diffeomorphisms and hyperbolic manifolds, Trans. Amer. Math. Soc., 229 (1977), 351-370.       
50 G. A. Margulis, Discrete groups of motions of manifolds of nonpositive curvature, in Proceedings of the International Congress of Mathematicians (Vancouver, B.C., 1974), Vol. 2, Canad. Math. Congress, Montreal, Que., 1975, 21-34.       
51 G. A. Margulis, Discrete Subgroups of Semisimple Lie Groups, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 17, Springer-Verlag, Berlin, 1991.       
52 J. Palis and J.-C. Yoccoz, Centralizers of Anosov diffeomorphisms on tori, Ann. Sci. École Norm. Sup. (4), 22 (1989), 99-108.       
53 J. Palis and J.-C. Yoccoz, Rigidity of centralizers of diffeomorphisms, Ann. Sci. École Norm. Sup. (4), 22 (1989), 81-98.       
54 F. Rodriguez Hertz, Global rigidity of certain abelian actions by toral automorphisms, J. Mod. Dyn., 1 (2007), 425-442.       
55 F. Rodriguez Hertz and Z. Wang, Global rigidity of higher rank abelian Anosov algebraic actions, Invent. Math., 198 (2014), 165-209.       
56 D. J. Rudolph, $\times 2$ and $\times 3$ invariant measures and entropy, Ergodic Theory Dynam. Systems, 10 (1990), 395-406.       
57 S. J. Schreiber, On growth rates of subadditive functions for semiflows, J. Differential Equations, 148 (1998), 334-350.       
58 M. Shub, Expanding maps, in Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, 273-276.       
59 S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc., 73 (1967), 747-817.       
60 R. J. Spatzier, An invitation to rigidity theory, in Modern Dynamical Systems and Applications, Cambridge Univ. Press, Cambridge, 2004, 211-231.       
61 K. Vinhage, On the rigidity of Weyl chamber flows and Schur multipliers as topological groups, J. Mod. Dyn., 9 (2015), 25-49.       
62 W. van Limbeek, Riemannian manifolds with local symmetry, J. Topol. Anal., 6 (2014), 211-236.       
63 W. van Limbeek, Symmetry gaps in Riemannian geometry and minimal orbifolds, arXiv:1405.2291, 2014.
64 K. Vinhage and Z. J. Wang, Local rigidity of higher rank homogeneous abelian actions: A complete solution via the geometric method, arXiv:1510.00848, 2015.
65 Z. Wang and W. Sun, Lyapunov exponents of hyperbolic measures and hyperbolic periodic orbits, Trans. Amer. Math. Soc., 362 (2010), 4267-4282.       
66 R. J. Zimmer, Strong rigidity for ergodic actions of semisimple Lie groups, Ann. of Math. (2), 112 (1980), 511-529.       
67 R. J. Zimmer, Actions of semisimple groups and discrete subgroups, in Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986), Amer. Math. Soc., Providence, RI, 1987, 1247-1258.       

Go to top